# SDR DALA2021022201025

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 8,843 hours, 3,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 1736542 DURING INSPECTION FOUND WEAR AT WEDGE INNER SKIN AT SLAT PANEL NR 8 RT WING.  WEDGE INNER SKIN AT SLAT PANEL NR 8 RT WING WAS REPAIRED PER B737-900ER SRM 51-70-10.
